# SDR HEEA966801

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Oil Loss
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF OIL OUT OF TAIL PIPE, BLEED VALVE AND COMPRESSOR.
